Oscillating real solutions of a particular case of Painlevé's second equation
Differencialʹnye uravneniâ, Tome 11 (1975) no. 2, pp. 371-372
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_2_a16,
author = {D. A. Bartashevich},
title = {Oscillating real solutions of a particular case of {Painlev\'e's} second equation},
journal = {Differencialʹnye uravneni\^a},
pages = {371--372},
year = {1975},
volume = {11},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_2_a16/}
}
D. A. Bartashevich. Oscillating real solutions of a particular case of Painlevé's second equation. Differencialʹnye uravneniâ, Tome 11 (1975) no. 2, pp. 371-372. http://geodesic.mathdoc.fr/item/DE_1975_11_2_a16/